MathSciNet Relay Station
MathSciNet bibliographic data
MR1881397 (2002j:20007) 20B15 (05C25 20B25)
Liebeck, Martin W.; Praeger, Cheryl E.; Saxl, Jan Primitive permutation groups with a common suborbit, and edge-transitive graphs. Proc. London Math. Soc. (3) 84 (2002), no. 2, 405–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement